Hi dr . i have been taking deanxit for 3years, i m verry comfy with it, no side effect.should i be worried about anything on the long term administration??
I've been taking deanxit for 4 months, started 3 days ago. Do the side effects get better by time?
I had nausea for 7-8 months with reflux not severe as the endoscopy report shows.the only medicine that helped was 2 tabs of deanxit per day.when i try to stop or decrease the dose the nausea is back.
Dr. Salim Saab, Otolaryngology (Ent) - It seems to be a psychosomatic problem. Psychoterapy is advised withd deanxit.
Is it okay to drink a bit of alcohol after taking 1 pill of deanxit?
Is there any side effects / harm to using deanxit over a long period? is it addictive? i've been taking 1 pill daily for almost a year. thanks
Dr. Christelle Abboud, Obstetrics & Gynecology - Deanxit isn't addictive. But you should take care of the reason why you're taking it! and you can even try to diminish your dosage to see if you still need this treatment.
Is there any relation between deanxit and decrease of heartbeats?
Dr. Ali El Sayed, Cardiology - can be a relation. because deanxit is relaxing the patient and than the heart rate decrease, but there is no direct relation
I take 1 pill of Deanxit daily, is there any side effect ( on my memory )?
Dr. Khaled Bou Hamad, Family Medicine - the memory can be affected by deanxit perhaps only by the long time of taking the deanxit and in cases when we have a disorders of the brain circulation :stroke or recent cranian traumas.